The money supply mechanism and monetary policy in China
Gang Yi
Journal of Asian Economics, 1992, vol. 3, issue 2, 217-238
Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/1049-0078(92)90014-P
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:asieco:v:3:y:1992:i:2:p:217-238
Access Statistics for this article
Journal of Asian Economics is currently edited by C. Wiemer
More articles in Journal of Asian Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().